On the automorphism groups of symmetric graphs admitting an almost simple group. Fang, X. G., Jia, L. J., & Wang, J. Eur. J. Comb., 29(6):1467-1472, 2008.
On the automorphism groups of symmetric graphs admitting an almost simple group. [link]Link  On the automorphism groups of symmetric graphs admitting an almost simple group. [link]Paper  bibtex   
@article{journals/ejc/FangJW08,
  author = {Fang, Xin Gui and Jia, Lu Jun and Wang, Jie},
  date = {2009-01-25},
  ee = {http://dx.doi.org/10.1016/j.ejc.2007.06.015},
  interhash = {f153d680826491b96aa5f81a6427a0ca},
  intrahash = {fec0da53918c31fd74a47f86b69a6192},
  journal = {Eur. J. Comb.},
  number = 6,
  pages = {1467-1472},
  title = {On the automorphism groups of symmetric graphs admitting an almost simple group.},
  url = {http://dblp.uni-trier.de/db/journals/ejc/ejc29.html#FangJW08},
  volume = 29,
  year = 2008
}
Downloads: 0